Mirena Low Sex Drive, Bloated Stomach, Short Temper, O Clock, Rare Complication
I've had my Mirena for about 15 and a half months and I am having it removed today at 2 o'clock. At first I had sharp pains when I would sit down and I felt like the cords were poking me and irritating me. My OB/GYN requires patients to come back one month ... more »
I've had my Mirena for about 15 and a half months and I am having it removed today at 2 o'clock. At first I had sharp pains when I would sit down and I felt like the cords were poking me and irritating me. My OB/GYN requires patients to come back one month after having it put in so he can check it and make sure it is still in place. At this visit he also trimmed the cords although he acted like he didn't believe me when I told him that I could feel them poking me when I sat down and that it hurt. At first I didn't notice any bad side effects, but I did have one good one: my periods stopped, but I still had occasional and sporadic spotting. I didn't think to look for any bad side effects because I got the device under the impression that it had no bad side effects. I thought it only had a rare complication of perforating the uterus, but since mine was in place at the one month check, I didn't think about anymore until I started thinking about having another baby recently. I went online to see if I had to have a doctor remove the Mirena or if I could do it myself, and I found out that it's best done by a professional because bad things can happen and then you'd have to go to the doctor anyway. Plus, I didn't want to hurt my chances of having another baby. While online I discovered this whole world of message boards where women were having a lot of the same problems I'd been having in recent months and they all blamed their Mirenas. Some claimed that their problems had gone away since having it removed. I never thought to link my circumstances to the Mirena, but when I saw how many women are having the exact same problems as me I knew that I needed to go ahead and get mine out ASAP. Here is a list of my side effects, and I've found other women have had them as well with Mirena: weight gain, bloated stomach, depression, short temper with husband and daughter, acne, low sex drive, spotting, cramps, constipation, and back pain. There may be more, but I can't remember them all right now. Some of them may not even be related to the device, but I've read of so many women with Mirena who are having or have had the same issues, so I suspect a link between my problems and Mirena. I hope this helps someone out there looking for answers. God Bless!